MathSciNet Relay Station
MathSciNet bibliographic data
MR2186998 (2007c:37056) 37F25 (37E05 37E20 37F45)
Smania, Daniel On the hyperbolicity of the period-doubling fixed point. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1827–1846 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement